# SDR CA981001004

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 206033210001
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,600 hours
- Component: 206033002005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROOF ASSY MAIN BOX BEAM CRACKED AT THE RT CORNER ATTACHMENT OF THE VERTICAL CONTROL ROD TUNNEL.  BELL T.B. 206L-79-41 HAD NOT BEEN CARRIED OUT.
